# SDR DALA2021082304974

- Difficulty date: August 22, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 2,712 hours, 326 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fault Message
- Condition: False Activation
- Location: Lav Smoke Detect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3408 SMOKE LAVATORY DET FAULT MESSAGE DISPLAYED ON ECAM W/ ACCOMPANING LAV DET MESSAGE ON STATUS PAGE UNDER INOP SYS. CORRECTIVE ACTION: CIDS #1 RESET AND AND TEST PERFORMED OPS NML IAW A330-900 AMM 26 -17. (7987477)
